# SDR REXA200800012

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 164,999 hours, 14,075 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN SELECTING GEAR DOWN NOSE GEAR DID NOT EXTEND.  FOLLOWED QRH MANUAL EXTENSION OF GEAR WITH THREE GREENS.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  GEAR RETRACTION SYSTEM DEFERRED PER MEL 32-30-01.
